JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 2, Article 18
An application of almost increasing and $\delta$-quasi monotone sequences

    Authors: Hüseyin Bor,  
    Keywords: Almost Increasing Sequences, Quasi-monotone Sequences, Absolute Summability Factors, Infinite Series  
    Date Received: 14/04/00  
    Date Accepted: 27/04/00  
    Subject Codes:


    Editors: Laszlo Leindler,  

In this paper a general theorem on absolute weighted mean summability factors has been proved under weaker conditions by using an almost increasing and $ delta$-quasi-monotone sequences.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login